Cannabis-linked emergency room visits are on the rise, but the best remedy might just be Chappelle’s Show re-runs.
Cannabis is typically known as a mild “drug” on a scale of caffeine and acid, but don’t take a kush coma too lightly. After Colorado became the first state in the nation to legalize recreational cannabis back in 2012, the number of 911 calls due to consuming too much THC has been on the rise. We can thank over a century of misinformation for that. A lot of novice consumers are taking improper doses of edibles, causing them to hallucinate all other sorts of things. Although, a fatal overdose of marijuana is basically impossible, you can still experience close to out of body experiences on high doses.
The signs of using too much marijuana are similar to the typical effects of using marijuana but times 10. Signs may include extreme confusion and slow moments, terrible anxiety, sketchy paranoia, sudden panic, super fast heart rate, increased blood pressure, and severe nausea or vomiting.
If you get the honor of breaking someone’s cannabis virginity with an edible always remember: Micro dosing is your best friend.